fatigue

  • 2 replies
  • 44 subscribers
  • 116 views

I had Breast cancer over 3 years ago, Had surgery, Chemo  radiation and I take Tamoxifen. I also had a tumour removed from my brain in Nov. All I do is sleep,Ii wake up tired i sleep hours during the day and can sleep all night. I feel I am sleeping my life away. 

  • Hi  and a very warm welcome to the Community but sorry to hear about your ongoing challenges.

    Navigating the post cancer journey can be such a stressful and challenging time but getting support from people who have walked the ‘exact same' cancer journey can help a lot. (I have a completely different cancer).

    This New to Community area is like our reception desk where we look to try and direct you to the best part of the Community for you to get support. The Community is actually divided into dedicated Support Groups (Discussion Rooms) so can I recommend you join and post in our dedicated Breast Cancer support group. This will be a safe place to talk to others with a similar diagnosis, treatment experience, to ask questions and get support.

    To connect in with the group please click on the link below…….

            Breast cancer

    …… then once the group page opens click in the [Black - Click to Join - Banner] that appears at the bottom of the page and this will then confirm that you have joined the group.

    When you are ready……. you can introduce yourself by putting up your very own post by clicking [+ Create new post] or [ + ] in the top right of the group page.

    You can copy and paste the text from this post into your new post.

    Do get back to me if you need further help navigating the community.

    Mike (Thehighlander)

    It always seems impossible until its done - Nelson Mandela

    Community Champion Badge

  • Happy Sunday Ali,

    Hopefully a better day for you today. You have been through so much with lots of surgery. I can understand why you’re feeling so tired and worn out. I think if this was me I would have a chat with my GP or consultant whatever you feel more comfortable with about your medication see if they can turn things around for you a little bit and make life more comfortable for you.

    Take one day at a time, maybe get in touch with that special friend for a chat, and a short walk around the park, maybe this would help (all very easy for me to say)

    Wishing you health and happiness going forward 

    Hugs Tili x